# SDR 06FDEA1314

- Difficulty date: April 5, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518380194
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSON ON FUSELAGE SKIN FROM BS 740 - 870 FROM STRINGER 4 LEFT TO STRINGER 4 RIGHT.  REMOVED AND REPLACED SKIN BS 740-870 STR 4L-4R IAW SRM 51-30-2.
